# SDR CA990707022

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265X813
- Condition: Failed
- Location: Mlg
- Component: Bfgoodrich, 314353
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 MAIN WHEELTIRE FAILED ON LANDING TO A 6 RUPTURE IN THE INNER SIDEWALL.  TIRE WAS A THOMPSON RECAP ON ITS 3RD CYCLE.
